# SDR IGXR2018121921683

- Difficulty date: December 15, 2018
- Submitted: December 19, 2018
- Operation: General aviation
- Aircraft: N458PC
- Make and model: Cessna 525B
- Aircraft serial: 5600469
- Aircraft time: 930 hours, 924 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Eyebolt
- Part number: 99123705
- Part serial: 2177
- Condition: Failed
- Location: Nlg
- Part time: 930 hours, 924 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR COLLAPSED WHILE TOWING.  THE BRAKES WERE SET AT THE TIME- MINIMAL FORCE APPLIED.  NLG ACTUATOR AFT ATTACH EYE FAILED.  PREMATURE FAILURE OF COMPONENT SUSPECTED.  STRUCTURAL DAMAGE REPORT SUBMITTED WITH CESSNA (TEXTRON AVIATION).  COMPONENT MANUFACTURER-  NABTESCO CORPORATION.
